# SDR ASOA04884

- Difficulty date: November 5, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Engine: Ge CF343B1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, AT APPROXIMATELY 10,000 FEET THE CREW EXPERIENCED A FULL SCALE NOSE LT RUDDER TRIM DEFLECTION.  THE CAPTAIN CORRECTED FOR THE TRIM PROBLEM USING RUDDER AND AILERON INPUTS.  AN EMERGENCY WAS DECLARED AND EMERGENCY VEHICLES REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT RETURNED TO VPS AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE AILERON/ RUDDER TRIM CONTROL PANEL.  MAINTENANCE VERIFIED FULL TRAVEL ON THE AILERON AND RUDDER TRIM SWITCHES ON EICAS AND ON THE FLIGHT CONTROLS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
